Research Repository

Delay-dependent robust H∞ control for uncertain stochastic time-delay systems

Yang, Rongni and Gao, Huijun and Shi, Peng (2010) Delay-dependent robust H∞ control for uncertain stochastic time-delay systems. International Journal of Robust and Nonlinear Control, 20 (16). pp. 1852-1865. ISSN 1049-8923

Full text for this resource is not available from the Research Repository.
Item Type: Article
Uncontrolled Keywords: ResPubID19919, stochastic systems, time delay, uncertainties, H∞ control, delay partitioning, Lyapunov–Krasovskii functional
Subjects: Faculty/School/Research Centre/Department > Institute for Logistics and Supply Chain Management (ILSCM)
FOR Classification > 0802 Computation Theory and Mathematics
SEO Classification > 970108 Expanding Knowledge in the Information and Computing Sciences
Depositing User: VUIR
Date Deposited: 21 Dec 2011 04:44
Last Modified: 30 May 2012 05:32
URI: http://vuir.vu.edu.au/id/eprint/7435
DOI: 10.1002/rnc.1552
ePrint Statistics: View download statistics for this item

Repository staff only

View Item View Item

Search Google Scholar